# SDR SCNA20250501152

- Difficulty date: June 4, 2024
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 51,566 hours, 28,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA 962 & LBL 16 AT PAX CABIN W2.   CORROSION ON INTERCOSTAL BTW STA 962 & LBL 16 AT PAX CABIN W2 WAS REMOVED PER B737-800 SRM 51-10-02-0G-0, MEASURED AND EVALUATED WITHIN LIMITS PER B737-800 SRM 53-70-51-1A-1 AD 1.
